Skip to main content Accessibility help

Pure-injectivity and model theory for G-sets

  • Ravi Rajani (a1) and Mike Prest (a1)


In the model theory of modules the Ziegler spectrum, the space of indecomposable pure-injective modules, has played a key role. We investigate the possibility of defining a similar space in the context of G-sets where G is a group.



Hide All
[1]Adámek, J. and Rosický, J., Locally presentable and accessible categories, London Mathematical Society Lecture Notes Series, vol. 189, Cambridge University Press, 1994.
[2]Banaschewski, B., Equational compactness of G-sets, Canadian Mathematical Bulletin, vol. 17 (1974), no. 1, pp. 1118.
[3]Hodges, W., Model theory, Encyclopedia of Mathematics and Applications, vol. 42, Cambridge University Press, 1993.
[4]Jensen, C. U. and Lenzing, H., Model theoretic algebra; with particular emphasis on fields, rings and modules, Gordon and Breach, 1989.
[5]Keisler, H. J. and Chang, C. C., Model theory, third ed., Studies in Logic and Foundations of Mathematics, vol. 73, Elsevier Science Publishers B.V., 1990.
[6]Lane, S. Mac and Moerdijk, I., Sheaves in geometry and logic, Springer-Verlag, 1992.
[7]Mycielski, J. and Ryll-Nardzewski, C., Equationally compact algebras II, Fundamenta Mathematicae, vol. 61 (1968), pp. 271281.
[8]Prest, M., Model theory and modules, London Mathematical Society Lecture Notes Series, vol. 130, Cambridge University Press, 1988.
[9]Prest, M., Purity, spectra and localisation, in press.
[10]Rajani, R. and Prest, M., Model-theoretic imaginaries and coherent sheaves, submitted.
[11]Taylor, W., Review of [2], Mathematical Reviews, MR0351954 (50 no. 4442).
[12]Wenzel, G. H., Equational compactness, Universal algebra (Grätzer, G., editor), Springer-Verlag, second ed., 1979, pp. 417447.
[13]Ziegler, M., Model theory and modules, Annals of Pure and Applied Logic, vol. 26 (1984), pp. 149213.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed